Complutense University Library

Unicité des solutions du type Kruskov pour des problèmes elliptiques avec des termes de transport non linéaires.

Carrillo Menéndez, José (1986) Unicité des solutions du type Kruskov pour des problèmes elliptiques avec des termes de transport non linéaires. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 303 (5). pp. 189-192. ISSN 0764-4442

Official URL: http://www.sciencedirect.com/science/journal/07644442

View download statistics for this eprint

==>>> Export to other formats

Abstract

We prove uniqueness of the Krushov solution of the equation −u+div((u))+ au 3 f 0 with homogeneous boundary datum. Is not necessarily continuous


Item Type:Article
Subjects:Sciences > Mathematics > Differential equations
ID Code:15936
Deposited On:12 Jul 2012 11:53
Last Modified:08 May 2013 17:32

Repository Staff Only: item control page